1 doctor weighed in:
Coz of harmonal change I have got some hairs on my chin . So any medicine is there which can wrk on my harmon and I get rid of this prob ?
1 doctor weighed in

Dr. Richard Bensinger
Ophthalmology
In brief: Epilation, laser
The growth of excess chin hair, sometimes thicker or darker hair, is age related and due to hormonal shift.
If a few, you can pull them out (they will regrow however) and if you have many you could consider laser removal which can be permanent. No medication will act upon these.

In brief: Epilation, laser
The growth of excess chin hair, sometimes thicker or darker hair, is age related and due to hormonal shift.
If a few, you can pull them out (they will regrow however) and if you have many you could consider laser removal which can be permanent. No medication will act upon these.
Dr. Richard Bensinger
Dr. Richard Bensinger
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors